Automorphisms of the plane preserving a curve

Blanc, Jérémy and Stampfli, Immanuel. (2015) Automorphisms of the plane preserving a curve. Algebraic Geometry, 2 (2). pp. 193-213.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6319183

Downloads: Statistics Overview


We study the group of automorphisms of the affine plane preserv- ing some given curve, over any field. The group is proven to be algebraic, except in the case where the curve is a bunch of parallel lines. Moreover, a classification of the groups of positive dimension occuring is also given in the case where the curve is geometrically irreducible and the field is perfect.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Foundation Compositio Mathematica
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:01 Oct 2018 16:57
Deposited On:02 Oct 2015 10:00

Repository Staff Only: item control page